Skip to Main content Skip to Navigation
Journal articles

Convergence of stochastic gene networks to hybrid piecewise deterministic processes

Alina Crudu 1 Arnaud Debussche 2, 1 Aurélie Muller 3, 4 Ovidiu Radulescu 5
2 IPSO - Invariant Preserving SOlvers
IRMAR - Institut de Recherche Mathématique de Rennes, Inria Rennes – Bretagne Atlantique
4 BIGS - Biology, genetics and statistics
Inria Nancy - Grand Est, IECL - Institut Élie Cartan de Lorraine
Abstract : We study the asymptotic behavior of multiscale stochastic gene networks using weak limits of Markov jump processes. Depending on the time and concentration scales of the system we distinguish four types of limits: continuous piecewise deterministic processes (PDP) with switching, PDP with jumps in the continuous variables, averaged PDP, and PDP with singular switching. We justify rigorously the convergence for the four types of limits. The convergence results can be used to simplify the stochastic dynamics of gene network models arising in molecular biology.
Document type :
Journal articles
Complete list of metadatas

Cited literature [34 references]  Display  Hide  Download
Contributor : Marie-Annick Guillemer <>
Submitted on : Friday, January 7, 2011 - 2:26:39 PM
Last modification on : Saturday, November 28, 2020 - 2:02:03 PM
Long-term archiving on: : Friday, April 8, 2011 - 3:19:07 AM


Files produced by the author(s)



Alina Crudu, Arnaud Debussche, Aurélie Muller, Ovidiu Radulescu. Convergence of stochastic gene networks to hybrid piecewise deterministic processes. Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2012, 22 (5), pp.1822-1859. ⟨10.1214/11-AAP814⟩. ⟨hal-00553482⟩



Record views


Files downloads